# SDR DALA12009483315

- Difficulty date: September 21, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 25,024 hours, 3,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK, ZONE 260, Y2462 FR58.  CORROSION FOUND OUT OF LIMITS IAW SRM 53-00-15 FIG 102.  REPLACEMENT CARRIED OUT IAW SRM51-42-11, DWG F53476210.
